# SDR SWAA2020070195319

- Difficulty date: June 25, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 45,001 hours, 22,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT CABIN RT OVERWING EXIT DOOR AREA, EMERGENCY EXIT MARKER LIGHT AND EMERGENCY EXIT SIGN INOP.  RECONNECTED CABIN RT OVERWING EXIT DOOR AREA EMERGENCY EXIT MARKER LIGHT AND EMERGENCY EXIT SIGN AS AMM 33-51-01-960-802 PERFORMED OPS CHECK AND FOUND NORMAL.
